# SDR ASAA2025122363355

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1670 ARE INOP. GROUNDED - YES. REMOVED & REPLACED POWER SUPPLY M1670 S/N 27170, OPS CHECK GOOD. REF B737 AMM 33-51-06.
